# SDR CA151217008

- Difficulty date: December 15, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 23,229 hours
- Engine: Pwa R985AN14B
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Frame
- Part number: C2FS1503A
- Condition: Failed
- Location: Fuselage
- Stage of operation: NR
- How discovered: U
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE "BIRD CAGE" TUBING WAS ULTRASONICALLY TESTED. FAILURE IN 7 AREAS.
